# SDR R61A2025111400502

- Difficulty date: October 23, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 44,804 hours, 30,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086055001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III INTERCOSTAL SPLICE AT FR84 RBL 26 FOUND CORRODED. REMOVED AND REPLACED INTERCOSTAL SPLICE IAW EMB 170/175 SRM 51-43-01
